Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Geometry and complexity of O'Hara's algorithm
 
 
Title: Geometry and complexity of O'Hara's algorithm
Author: Konvalinka, MatjaĆŸ
Pak, Igor
Appeared in: Advances in applied mathematics
Paging: Volume 42 (2009) nr. 2 pages 19 p.
Year: 2009
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands